Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 247, NWS St. Louis, MO

November 15, 2009Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at Nov 15, 2009, 8:29 PM CST for Lincoln County, Missouri. It took effect at Nov 15, 2009, 11:48 PM CST. It was in force for 58 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2009, 8:29 PM CST (02:29 UTC)
In effect from
Nov 15, 2009, 11:48 PM CST
Expired
Nov 18, 2009, 9:34 AM CST
In force
58 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 25.72 ft at Nov 16, 2009, 2:00 PM CST.

actionminormoderate102011/1611/1711/1811/19
Action stage
19 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 160229
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
829 PM CST SUN NOV 15 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS HYDROLOGIC STATEMENT IS A RESULT OF AN AVERAGE OF 1.60 INCHES OF
PRECIPITATION THE PAST 24 HOURS WITH AN ADDITIONAL 1.0 TO 1.5 INCHES 
OF PRECIPITATION FORECAST IN THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-170229-
/O.NEW.KLSX.FL.W.0247.091116T0548Z-091118T0440Z/
/TRYM7.1.ER.091116T0548Z.091116T1200Z.091117T0440Z.NO/
829 PM CST SUN NOV 15 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CUIVRE RIVER NEAR TROY
* FROM THIS EVENING TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM SUNDAY THE STAGE WAS 16.8 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CREST NEAR 24.2 FEET 
  BY MONDAY MORNING. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY LATE EVENING.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF HIGHWAY C.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  LEFT BANK OVERFLOWS.  MINOR FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
  LOW LYING AGRICULTURAL LAND IS INUNDATED.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/16  11/17  11/18  11/19  11/20

CUIVRE RIVER
  TROY             21   16.84      24.2   17.3    9.8    8.0    7.4
5 follow-up statements
000 
WGUS83 KLSX 161639
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1039 AM CST MON NOV 16 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 

        CUIVRE RIVER NEAR ...TROY AFFECTING LINCOLN COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


.THIS FLOOD WARNING IS BASED ON 1.5 INCHES OF RAIN IN THE PAST 24
HOURS AND 1.0 INCHES IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-171639-
/O.EXT.KLSX.FL.W.0247.000000T0000Z-091118T2109Z/
/TRYM7.2.ER.000000T0000Z.091117T0000Z.091117T2109Z.NO/
1039 AM CST MON NOV 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY.
* AT 10 AM MONDAY THE STAGE WAS 25.3 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.8 FEET THIS EVENING AND
  THEN FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT 
  AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF 
  HIGHWAY C.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  LEFT BANK OVERFLOWS.  MINOR 
  FLOODING BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/17  11/18  11/19  11/20  11/21

CUIVRE RIVER
  TROY             21   25.28      24.1   15.7    9.5    8.3    8.0
000 
WGUS83 KLSX 170156
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
756 PM CST MON NOV 16 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  CUIVRE RIVER...

       NEAR TROY...AFFECTING LINCOLN COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 2.82 INCHES OF PRECIPITATION THE 
PAST 48 HOURS AND AN ADDITIONAL 0.5 TO 1 INCH FORECAST IN THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-180156-
/O.EXT.KLSX.FL.W.0247.000000T0000Z-091118T2145Z/
/TRYM7.2.ER.000000T0000Z.091116T2115Z.091117T2145Z.NO/
756 PM CST MON NOV 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY.
* AT 7:00 PM MONDAY THE STAGE WAS 25.4 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT 
  AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF HIGHWAY C.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/17  11/18  11/19  11/20  11/21

CUIVRE RIVER
  TROY             21   25.44      23.5   16.7   10.8    9.7    8.9
000 
WGUS83 KLSX 171507
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
907 AM CST TUE NOV 17 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
  CUIVRE RIVER NEAR ...TROY AFFECTING LINCOLN COUNTY 

  NORTH FABIUS RIVER NEAR ...EWING AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER NEAR ...EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR ...TAYLOR AFFECTING MARION COUNTY 

  NORTH RIVER AT ...PALMYRA AFFECTING MARION COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCH RAINFALL IN THE PAST
24 HOURS AND 0.2 TO 0.5 IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-181507-
/O.EXT.KLSX.FL.W.0247.000000T0000Z-091119T1855Z/
/TRYM7.2.ER.000000T0000Z.091116T2115Z.091118T1855Z.NO/
907 AM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY.
* AT 8 AM TUESDAY THE STAGE WAS 25.0 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT 
  AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF 
  HIGHWAY C.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  LEFT BANK OVERFLOWS.  MINOR 
  FLOODING BEGINS.


$$

MOC111-181506-
/O.EXT.KLSX.FL.W.0249.091117T1439Z-091121T2320Z/
/EWNM7.2.ER.091117T1245Z.091119T0600Z.091120T2320Z.NO/
907 AM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING.
* UNTIL FRIDAY AFTERNOON.
* AT 7:30 AM TUESDAY THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.8 FEET LATE WEDNESDAY NIGHT 
  AND FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.
* IMPACT...AT 14.0 FEET...LEFT BANK OVERFLOW DEVELOPS AT THIS HEIGHT 
  TOWARD MONTICELLO.


$$

MOC127-181506-
/O.EXT.KLSX.FL.W.0252.091117T1439Z-091119T1938Z/
/PALM7.2.ER.091117T0832Z.091117T1800Z.091118T1938Z.NO/
907 AM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER AT PALMYRA.
* UNTIL TOMORROW AFTERNOON.
* AT 7:30 AM TUESDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.2 FEET THIS AFTERNOON AND
  FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA 
  INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.
* IMPACT...AT 13.5 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO 
  FLOOD.


$$

MOC111-181506-
/O.EXT.KLSX.FL.W.0250.091117T1555Z-091121T1000Z/
/EWMM7.1.ER.091117T1555Z.091119T0000Z.091120T1000Z.NO/
907 AM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING.
* UNTIL FRIDAY MORNING.
* AT 8 AM TUESDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.6 FEET TOMORROW EVENING AND
  FALL BELOW FLOOD STAGE BY FRIDAY MORNING.


$$

MOC127-181506-
/O.EXT.KLSX.FL.W.0251.091117T1639Z-091121T0345Z/
/TAYM7.1.ER.091117T1639Z.091119T0000Z.091120T0345Z.NO/
907 AM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* UNTIL LATE THURSDAY EVENING.
* AT 7:30 AM TUESDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.2 FEET TOMORROW EVENING AND
  FALL BELOW FLOOD STAGE THURSDAY EVENING.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL 
  FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK 
  JUST DOWNSTREAM OF THE COUNTY ROAD 315 BRIDGE AT THE GAGE.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/18  11/19  11/20  11/21  11/22

CUIVRE RIVER
  TROY             21   25.00      22.6   17.1   11.4    8.9    8.2

NORTH FABIUS RIVER
  EWING            11   11.29      13.5   14.7   12.6    9.3    7.4

NORTH RIVER
  PALMYRA          13   15.25      14.2    9.9    6.8    5.7    5.3

MIDDLE FABIUS RIVER
  EWING            12   11.72      13.2   13.2   11.9    7.9    5.6

SOUTH FABIUS RIVER
  TAYLOR           10    9.03      10.9   10.9    8.4    5.2    4.0
000 
WGUS83 KLSX 180136
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
736 PM CST TUE NOV 17 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN 

  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
  
  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 

  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY 

   
PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 2.5 TO 3.5 INCHES OF PRECIPITATION 
RECEIVED OVER THE PAST 48 HOURS...AND LESS THAN 0.25 INCHES FORECAST DURING 
THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-190136-
/O.EXT.KLSX.FL.W.0249.000000T0000Z-091121T1912Z/
/EWNM7.2.ER.091117T1245Z.091119T0000Z.091120T1912Z.NO/
736 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING.
* AT  7:00 PM TUESDAY THE STAGE WAS 13.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET BY 
  WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  EARLY AFTERNOON.
* IMPACT...AT 14.0 FEET...LEFT BANK OVERFLOW DEVELOPS AT THIS HEIGHT 
  TOWARD MONTICELLO.

$$

MOC113-190135-
/O.EXT.KLSX.FL.W.0247.000000T0000Z-091119T1734Z/
/TRYM7.2.ER.000000T0000Z.091116T2115Z.091118T1734Z.NO/
736 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY.
* AT  7:00 PM TUESDAY THE STAGE WAS 24.4 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY LATE MORNING.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT 
  AGRICULTURAL LAND IS INUNDATED.
* IMPACT...AT 24.4 FEET...GRAVENS ROAD BEGINS FLOODING NORTH OF 
  HIGHWAY C.

$$

MOC113-190135-
/O.CON.KLSX.FL.W.0254.000000T0000Z-091121T0712Z/
/OMNM7.1.ER.091117T1146Z.091118T1200Z.091119T1912Z.NO/
736 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE.
* AT  8:15 AM TUESDAY THE STAGE WAS 24.5 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.0 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  EARLY AFTERNOON.

$$

MOC111-190135-
/O.EXT.KLSX.FL.W.0250.000000T0000Z-091121T1549Z/
/EWMM7.1.ER.091117T1441Z.091118T1200Z.091120T1549Z.NO/
736 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING.
* AT  6:30 PM TUESDAY THE STAGE WAS 14.6 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY
  MORNING.
* IMPACT...AT 15.7 FEET...RIGHT BANK OVERFLOWS UPSTREAM OF BRIDGE NEAR
  THE GAGE.

$$

MOC127-190135-
/O.EXT.KLSX.FL.W.0251.000000T0000Z-091121T0300Z/
/TAYM7.1.ER.091117T1655Z.091119T0000Z.091120T0300Z.NO/
736 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT  6:30 PM TUESDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY 
  WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  BEFORE MIDNIGHT.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL 
  FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.

$$

MOC127-190135-
/O.EXT.KLSX.FL.W.0252.000000T0000Z-091119T1536Z/
/PALM7.2.ER.091117T0832Z.091117T1915Z.091118T1536Z.NO/
736 PM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER AT PALMYRA.
* AT  6:30 PM TUESDAY THE STAGE WAS 15.5 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY LATE MORNING.
* IMPACT...AT 16.0 FEET...MODERATE FLOODING BEGINS.  LEFT BANK BEGINS 
  TO FLOOD NEAR THE GAGE.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/18  11/19  11/20  11/21  11/22

NORTH FABIUS RIVER
  EWING            11   13.89      14.7   14.9   12.0    8.4    6.4

CUIVRE RIVER
  TROY             21   24.43      22.3   17.0   12.5    9.5    8.5
  OLD MONROE       24   24.50      26.0   24.6   22.5   20.5   18.8

MIDDLE FABIUS RIVER
  EWING            12   14.58      15.5   14.9   12.7    8.4    5.9

SOUTH FABIUS RIVER
  TAYLOR           10   10.37      11.0   11.0    8.3    5.3    4.1

NORTH RIVER
  PALMYRA          13   15.47      13.6   10.0    7.2    5.9    5.4
000 
WGUS83 KLSX 181534
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
934 AM CST WED NOV 18 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI...
 
  

      CUIVRE RIVER NEAR ...TROY AFFECTING LINCOLN COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...


THIS WILL BE THE LAST FLOOD STATEMENT ISSUED FOR THIS POINT.


SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


&&

MOC113-181604-
/O.CAN.KLSX.FL.W.0247.000000T0000Z-091119T1734Z/
/TRYM7.2.ER.000000T0000Z.091116T2115Z.091118T1342Z.NO/
934 AM CST WED NOV 18 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE CUIVRE RIVER NEAR TROY.
* AT 9 AM WEDNESDAY THE STAGE WAS 20.6 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 7:42 AM WEDNESDAY.
* FORECAST...THE RIVER WILL FALL TO NEAR 16.1 FEET TOMORROW MORNING.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  LEFT BANK OVERFLOWS.  MINOR 
  FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
  LOW LYING AGRICULTURAL LAND IS INUNDATED.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/19  11/20  11/21  11/22  11/23

CUIVRE RIVER
  TROY             21   20.60      16.1   12.7    9.6    8.5    8.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 15, 6:04 PM CST, 2 hours 25 minutes earlier.

Area forecast discussion, Nov 15, 6:04 PM CST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
604 PM CST SUN NOV 15 2009

.DISCUSSION...
/409 PM CST SUN NOV 15 2009/

STALLED OUT FRONTAL BOUNDARY AND APPROACH OF A STRONG UPPER LEVEL
LOW MEANS LOTS OF WET WEATHER FOR OUR AREA...AND TODAYS RAIN OVER
THE NW HALF OF THE FA IS JUST THE OPENING SALVO.  SHORT RANGE
MODELS ARE IN FAIRLY GOOD AGREEMENT ON THE SYNOPTIC
TRENDS THROUGH MONDAY EVENING...WITH THE MAIN DISAGREEMENT ON THE
PLACEMENT OF THE MAIN QPF AXIS. ALTHO RAIN HAS BEEN AGONIZINGLY
SLOW PUSHING E TODAY...BELIEVE THAT THE RAIN WILL SPREAD EAST
OVERNIGHT IN SOMEWHAT OF A COMPROMISE BETWEEN THE WRF/NAM AND
GFS/ECMWF...WITH THIS EWD PUSH AIDED BY THE SIGNIFICANT AMOUNT OF
RAIN COOLED AIR INTERACTING WITH THE BAROCLINICITY. BY
MONDAY AND INTO MON EVENING...DEEP SOUTHERLY FLOW SETS UP ALONG
THE MISSISSIPPI RIVER...ALLOWING A PERSISTENT MOISTURE FEED INTO
STALLED OUT BAROCLINIC ZONE. IM CERTAIN THAT THE QPF AXIS WILL
WOBBLE A BIT...BUT WITH UPPER LOW REMAINING WELL TO THE WEST DONT
SEE ANYTHING TO REALLY GIVE THE PRECIP A SIGNIFICANT E...OR W...
SHIFT. 3 DAY QPF STILL SUGGESTS 3-5 INCHES OF RAIN WITH BULLESEYE
CENTERED NEAR UIN...BUT ISOLATED HIGHER AMOUNTS FROM JUST EAST OF
COU INTO THE UIN AREA.  WE GOT A FLOOD WATCH OUT THE DOOR EARLIER
THIS AFTERNOON WITH THE ABOVE THINKING IN MIND...AND THE WATCH
CONTINUES AT THIS ISSUANCE W/O ANY CHANGES. TWEEKS WL ALMOST
CERTAINLY BE NECESSARY BUT I THINK THE WATCH CERTAINLY REFLECTS
THE GENERAL THREAT.

HEAVIEST RAIN SHOULD END BY TUESDAY MORNING...BUT LIGHTER RAINFALL
WILL CERTAINLY LINGER INTO MIDWEEEK AS CENTER OF THE UPPER LOW
WOBBLES ACROS AREA.

TRUETT

&&

.AVIATION...
/536 PM CST SUN NOV 15 2009/

FOR THE 00Z TAFS...BAND OF LGT TO MODERATE INTENSITY RAINFALL
EXTENDING THRU COU AND UIN WILL SHIFT SLOWLY EWD TGT MOVING INTO
STL/SUS THIS EVNG. IT APPEARS THAT NEARLY CONTINUOUS LGT RAIN WITH
PERIODS OF MODERATE RAINFALL WILL OCCUR FOR MOST OF THE FORECAST
PERIOD AS A MID-UPPER LEVEL LOW SLOWLY APPROACHES FROM THE PLAINS
AND A WEAK SFC LOW DEVELOPS ALONG THE STALLED FRONT AND MOVES NEWD
THRU SERN MO ON MON. STRATUS CLOUD DECK WILL CONTINUE OVER THE TAF
SITES AROUND 1000-20000 FEET IN UIN...AND 600-1000 FT IN
COU...STL AND SUS. NELY SFC WNDS WILL CONTINUE AT THE TAF SITES
THRU THE PERIOD EXCEPT BECOMING N-NWLY IN COU MON AFTN BEHIND THE
SFC LOW/INVERTED SFC TROF.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH MONDAY MORNING FOR AUDRAIN-BOONE-CALLAWAY-
     COLE-CRAWFORD-FRANKLIN-GASCONADE-MONITEAU-MONROE-MONTGOMERY-
     OSAGE-WARREN.

     FLOOD WATCH THROUGH LATE MONDAY NIGHT FOR KNOX-LEWIS-LINCOLN-
     MARION-PIKE-RALLS-SHELBY.

     FLOOD WATCH THROUGH LATE MONDAY NIGHT FOR JEFFERSON-ST. CHARLES-
     ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-
     WASHINGTON.

IL...FLOOD WATCH THROUGH LATE MONDAY NIGHT FOR ADAMS IL-BROWN IL-
     CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-PIKE IL.

     FLOOD WATCH THROUGH LATE MONDAY NIGHT FOR MADISON IL-MONROE IL-
     RANDOLPH IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Nov 15, 3:42 PM CST, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
342 PM CST SUN NOV 15 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-161200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
342 PM CST SUN NOV 15 2009

...FLOOD WATCH IN EFFECT FOR MUCH OF CENTRAL AND EASTERN MISSOURI
AND WEST CENTRAL AND SOUTHWEST ILLINOIS FOR TONIGHT THROUGH MONDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

RAIN...MODERATE TO HEAVY AT TIMES...WILL SLOWLY DRIFT FROM CENTRAL
MISSOURI AND WEST CENTRAL ILLINOIS INTO EAST CENTRAL MISSOURI AND
SOUTHWEST ILLINOIS OVERNIGHT. THIS RAINFALL IS EXPECTED TO CAUSE
FLOODING ON SOME CREEKS AND STREAMS IN THE REGION.

ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE FROM CENTRAL MISSOURI
INTO SOUTHWEST ILLINOIS. THESE STORMS WILL NOT BE SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

RAIN WILL CONTINUE ACROSS THE REGION MONDAY AND MONDAY
NIGHT...WITH THE AXIS OF HEAVIEST RAINFALL CENTERED ALONG THE
MISSISSIPPI RIVER FROM NEAR ST LOUIS TO NEAR QUINCY. THIS
PROLONGED RAINFALL EVENT WILL FURTHER THE FLOODING THREAT ALONG
MANY CREEKS... STREAMS...AND RIVERS OVER THE AREA.

BY THE TIME THE HEAVIEST RAIN WINDS DOWN ON TUESDAY...RAINFALLS IN
THE 3 TO 5 INCH RANGE ARE CERTAINLY POSSIBLE ALONG AND NORTH OF
INTERSTATE 70...WITH ISOLATED HIGHER AMOUNTS FROM CENTRAL MISSOURI
INTO WEST CENTRAL ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALL TOTALS OF OVER AN
INCH...AS WELL AS ANY FLOODING THEY OBSERVE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TRUETT

In the hours before

Local storm report, Nov 15, 2:51 PM CST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
251 PM CST SUN NOV 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      MOKANE                  38.67N  91.87W
11/15/2009                   CALLAWAY           MO   DEPT OF HIGHWAYS

            HIGHWAY 94 CLOSED NEAR MOKANE DUE TO FLOODING

&&

EVENT NUMBER LSX0900368

CARNEY
Local storm report, Nov 15, 3:13 PM CST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
313 PM CST SUN NOV 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0310 PM     FLASH FLOOD      3 W LOOSE CREEK         38.51N  92.01W
11/15/2009                   COLE               MO   TRAINED SPOTTER

            COUNTY ROAD 412 NEAR THE OSAGE RIVER BASIN CURRENTLY
            INUNDATED WITH 6 INCHES OF WATER FLOWING OVER THE ROAD.
            LOCAL FARM FIELDS ALSO BECOMING INUNDATED.

&&

EVENT NUMBER LSX0900369

SIPPRELL

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 8:19 PM CSTAreal Flood WarningLSXLincoln, Montgomery, Warren12 hr
Nov 15, 9:04 PM CSTAreal Flood WarningLSXCole, Gasconade, Osage12 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.